As for plaquenil. Plaquenil is a first line defense in treating Lupus. It takes several months to get into your system and really work. It is so slow at making changing you don't really realize it at first. One day you wake up and figure out that you haven't have a rash or mouth/nose ulcers in a couple of months. That is the plaquenil. For the majority of us the side effects are very small. I personally did not have any that I could distinguish as being from the drug or being from the Lupus. Some people say it bothers there stomach. If that happens then they usually try taking it with food. Again, nothing really bad. Of course there are more side effects but they really are rare on the dose that we take. Plaquenil is actually an anti malaral drug and is used in much higher doses to treat malaria so there are many more side effects when used for that.
One thing that we really stress is to make sure you see an eye doctor before starting the meds so you have a baseline to use from now on. You need to make sure that the eye doctor knows how to give a "plaquenil eye exam" because there are a few more things that need to be done. ( Hint- If they look at you like you have grown a third eye then you now that you don't want to use them ). When on plaquenil you must have an eye exam once per year to make sure that the plaquenil is not causing damage to the eye. It is a rare thing to have happen on our lower dose but it does happen and we need to be prepared.
If you are having other symptoms let me know and I can tell you if it is a known symptom. If you are embarrassed to leave it in public just hit the word "Notification" at the top right. That will take you to your inbox and you can send a PM to me.
Hope this information helps! I look forward to getting to know you